# SDR AALA2018050109016

- Difficulty date: April 25, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N9618A
- Make and model: Doug MD 83
- Aircraft serial: 53565
- Aircraft time: 57,399 hours, 28,445 cycles
- System (JASC): 5241 · Galley Doors
- Part: Panel
- Condition: Distorted
- Location: Aft Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT SERVICE/GALLEY DOOR LINER PANEL FOR DOOR SLIDE IS PREVENTING DOOR FROM OPENING, RUBBING ON DOOR FRAME. THE DOOR PANEL WAS TWISTED AND DISTORTED.  ADJUSTED AFT SERVICE DOOR SLIDE COVER TO OBTAIN CLEARANCE IAW AMM 52-12-00.  AIRCRAFT WAS GROUNDED.
